# SDR FDEA201612154467

- Difficulty date: December 15, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 40,589 hours, 15,556 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Windshear Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 800 AGL RED WINDSHEAR  ALERT WITH AURAL AND RED ANNUNCIATED ALERT. ALERT  DISPLAYED 3-5 SEC. POWER INCREASED AND IMMEDIATLY  DECREASED. NO EXCEEDANCES ON ENGINES. ALL WINDSHEAR  ALERTS WENT AWAY WITHIN 3-5 SECONDS.  PERFORMED EGPWS OPERATIONAL TEST OPS CHECKED GOOD, NO         FAULTS NOTED IAW AMM 34-46-98-5. ACFT OK FOR SERVICE.
